# SDR 08FDEA03383

- Difficulty date: August 12, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 48,754 hours, 15,409 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 5 Spoiler
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DELAMINATION AT SPOILER 5 RT, LT/RT HINGE ARM LOWER SURFACE AND TOP SKIN OUT OF LIMIT.  REPAIR PERFORMED BY REPLACEMENT OF SPOILER IAW AMM 27-61-53 /401.
